# SDR DALA2024111911073

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 77,783 hours, 36,498 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, A

## Discrepancy

SHIP 3254 - DIV - TO DEN DUE TO LOSS OF AUTO PRESSURE CONTROL SYSTEMS. CPC 1 + 2 FAULT WITH OUTFLOW VALVE FAULT. NO ISSUES WITH MANUAL CONTROL REPORTED. CORRECTIVE ACTION: REPLACED OUTFLOW VALVE. (LP; 6538742)
